This article is cited in 6 scientific papers (total in 6 papers)
The stabilization of solutions of the neralized Cauchy problem for ultraparabolic equations
Yu. N. Drozhzhinov
By using an “integral” representation of the solution of the generalized Cauchy problem for ultraparabolic equations, a necessary and sufficient condition for the stabilization of the solution has been obtained for the class of positive initial functionals. In the class of “bounded with respect to translation” functionals, it has been proved that a necessary and sufficient condition for the stabilization of the solution in a weak sense is the existence of a generalized spherical limiting mean.
PDF file (1052 kB)
Mathematics of the USSR-Izvestiya, 1969, 3:2, 345–355
MSC: 35B35, 35K70
Yu. N. Drozhzhinov, “The stabilization of solutions of the neralized Cauchy problem for ultraparabolic equations”, Izv. Akad. Nauk SSSR Ser. Mat., 33:2 (1969), 368–378; Math. USSR-Izv., 3:2 (1969), 345–355
Citation in format AMSBIB
\paper The stabilization of solutions of the neralized Cauchy problem for ultraparabolic equations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\jour Math. USSR-Izv.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
A. K. Gushchin, “On the uniform stabilization of solutions of the second mixed problem for a parabolic equation”, Math. USSR-Sb., 47:2 (1984), 439–498
S. A. Tersenov, “On boundary value problems for a class of ultraparabolic equations, and their applications”, Math. USSR-Sb., 61:2 (1988), 529–544
F. Kh. Mukminov, “On uniform stabilization of solutions of the first mixed problem for a parabolic equation”, Math. USSR-Sb., 71:2 (1992), 331–353
F. Kh. Mukminov, “On uniform stabilization of solutions of the exterior problem for the Navier–Stokes equations”, Russian Acad. Sci. Sb. Math., 81:2 (1995), 297–320
V. N. Denisov, “On the behaviour of solutions of parabolic equations for large values of time”, Russian Math. Surveys, 60:4 (2005), 721–790
V. A. Litovchenko, I. M. Dovzhytska, “Stabilization of solutions to Shilov-type parabolic systems with nonnegative genus”, Siberian Math. J., 55:2 (2014), 276–283
|Number of views:|